×

Exponential robust consensus of multiagent systems with Markov jump parameters. (English) Zbl 1342.93015

Summary: Exponential robust consensus of stochastic multiagent systems is studied. Coupling structures of multiagent systems are Markov jump switching; that is, multiagent systems contain Markov jump parameters. Sufficient conditions of almost surely exponential robust consensus are derived by utilizing the stochastic method and the approach of the matrix inequality. Finally, two simulations are shown to demonstrate the validity of the achieved theoretical results.

MSC:

93A14 Decentralized systems
93E03 Stochastic systems in control theory (general)
93B35 Sensitivity (robustness)
60J75 Jump processes (MSC2010)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Zhang, Y.; Tian, Y.-P., Consentability and protocol design of multi-agent systems with stochastic switching topology, Automatica, 45, 5, 1195-1201 (2009) · Zbl 1162.94431 · doi:10.1016/j.automatica.2008.11.005
[2] Liu, Y.; Jia, Y., \(H_\infty\) consensus control for multi-agent systems with linear coupling dynamics and communication delays, International Journal of Systems Science, 43, 1, 50-62 (2012) · Zbl 1259.93010 · doi:10.1080/00207721003768167
[3] Zhao, H.; Park, J. H., Group consensus of discrete-time multi-agent systems with fixed and stochastic switching topologies, Nonlinear Dynamics, 77, 4, 1297-1307 (2014) · Zbl 1331.93143 · doi:10.1007/s11071-014-1379-0
[4] Zhang, Q.; Chen, S.; Yu, C., Impulsive consensus problem of second-order multi-agent systems with switching topologies, Communications in Nonlinear Science and Numerical Simulation, 17, 1, 9-16 (2012) · Zbl 1239.93006 · doi:10.1016/j.cnsns.2011.04.007
[5] Yu, W.; Chen, G.; Cao, M.; Kurths, J., Second-order consensus for multiagent systems with directed topologies and nonlinear dynamics, IEEE Transactions on Systems, Man, and Cybernetics Part B: Cybernetics, 40, 3, 881-891 (2010) · doi:10.1109/tsmcb.2009.2031624
[6] Wang, X.; Zhao, K.; You, Z.; Zheng, L., A nonlinear consensus protocol of multiagent systems considering measuring errors, Mathematical Problems in Engineering, 2013 (2013) · doi:10.1155/2013/794346
[7] Djaidja, S.; Wu, Q.; Fang, H., Consensus of double-integrator multi-agent systems without relative state derivatives under communication noises and directed topologies, Journal of the Franklin Institute, 352, 3, 897-912 (2015) · Zbl 1307.93373 · doi:10.1016/j.jfranklin.2014.12.001
[8] Yang, X.; Wang, J., Distributed robust \(H_\infty\) consensus control of multiagent systems with communication errors using dynamic output feedback protocol, Mathematical Problems in Engineering, 2013 (2013) · Zbl 1299.93077 · doi:10.1155/2013/979087
[9] Rao, R.; Zhong, S.; Wang, X., Delay-dependent exponential stability for Markovian jumping stochastic Cohen-Grossberg neural networks with \(p\)-Laplace diffusion and partially known transition rates via a differential inequality, Advances in Difference Equations, 2013, article 183 (2013) · Zbl 1390.35440 · doi:10.1186/1687-1847-2013-183
[10] Zhang, W., Stability analysis of Markovian jumping impulsive stochastic delayed RDCGNNs with partially known transition probabilities, Advances in Difference Equations, 2015, article 102 (2015) · Zbl 1345.92018 · doi:10.1186/s13662-015-0386-x
[11] Kim, W. I.; Xiong, R.; Zhu, Q.; Wu, J., Average consensus analysis of distributed inference with uncertain markovian transition probability, Mathematical Problems in Engineering, 2013 (2013) · Zbl 1296.60192 · doi:10.1155/2013/505848
[12] Wang, X.; Fang, J.-A.; Dai, A.; Zhou, W., Global synchronization for a class of Markovian switching complex networks with mixed time-varying delays in the delay-partition approach, Advances in Difference Equations, 2014, article 248 (2014) · Zbl 1346.60116 · doi:10.1186/1687-1847-2014-248
[13] Wang, B.-C.; Zhang, J.-F., Mean field games for large-population multiagent systems with Markov jump parameters, SIAM Journal on Control and Optimization, 50, 4, 2308-2334 (2012) · Zbl 1263.91007 · doi:10.1137/100800324
[14] Miao, G.; Li, T., Mean square containment control problems of multi-agent systems under Markov switching topologies, Advances in Difference Equations, 2015, article 157 (2015) · Zbl 1422.93009 · doi:10.1186/s13662-015-0437-3
[15] Wang, B.-C.; Zhang, J.-F., Distributed output feedback control of Markov jump multi-agent systems, Automatica, 49, 5, 1397-1402 (2013) · Zbl 1319.93072 · doi:10.1016/j.automatica.2013.01.063
[16] Park, M. J.; Kwon, O. M.; Park, J. H.; Lee, S. M.; Cha, E. J., Randomly changing leader-following consensus control for Markovian switching multi-agent systems with interval time-varying delays, Nonlinear Analysis. Hybrid Systems, 12, 117-131 (2014) · Zbl 1291.93016 · doi:10.1016/j.nahs.2013.11.003
[17] Li, W.; Xie, L.; Zhang, J.-F., Containment control of leader-following multi-agent systems with Markovian switching network topologies and measurement noises, Automatica, 51, 263-267 (2015) · Zbl 1309.93012 · doi:10.1016/j.automatica.2014.10.070
[18] Xiao, L.; Boyd, S.; Kim, S.-J., Distributed average consensus with least-mean-square deviation, Journal of Parallel and Distributed Computing, 67, 1, 33-46 (2007) · Zbl 1109.68019 · doi:10.1016/j.jpdc.2006.08.010
[19] Liu, S.; Xie, L.; Zhang, H., Distributed consensus for multi-agent systems with delays and noises in transmission channels, Automatica, 47, 5, 920-934 (2011) · Zbl 1233.93007 · doi:10.1016/j.automatica.2011.02.003
[20] Skorokhod, A. V., Asymptotic Methods in the Theory of Stochastic Differential Equations, 78 (2009), Providence, RI, USA: American Mathematical Society, Providence, RI, USA
[21] Lu, W.; Chen, T., New approach to synchronization analysis of linearly coupled ordinary differential systems, Physica D: Nonlinear Phenomena, 213, 2, 214-230 (2006) · Zbl 1105.34031 · doi:10.1016/j.physd.2005.11.009
[22] Lorenz, E. N., Deterministic nonperiodic flow, Journal of the Atmospheric Sciences, 20, 2, 130-141 (1963) · Zbl 1417.37129
[23] Chen, G.; Ueta, T., Yet another chaotic attractor, International Journal of Bifurcation and Chaos, 9, 7, 1465-1466 (1999) · Zbl 0962.37013 · doi:10.1142/s0218127499001024
[24] Lü, J.; Chen, G., A new chaotic attractor coined, International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 12, 3, 659-661 (2002) · Zbl 1063.34510 · doi:10.1142/S0218127402004620
[25] Liu, B.; Lu, W.; Chen, T., Synchronization in complex networks with stochastically switching coupling structures, IEEE Transactions on Automatic Control, 57, 3, 754-760 (2012) · Zbl 1369.93033 · doi:10.1109/tac.2011.2166665
[26] Mao, X.; Yuan, C., Stochastic Differential Equations with Markovian Switching (2006), London, UK: Imperial College Press, London, UK · Zbl 1126.60002
[27] Tang, Y.; Gao, H.; Kurths, J., Distributed robust synchronization of dynamical networks with stochastic coupling, IEEE Transactions on Circuits and Systems I: Regular Papers, 61, 5, 1508-1519 (2014) · Zbl 1468.93188 · doi:10.1109/tcsi.2013.2285699
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.